Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Asymptotic expansions of traces for certain convolution operators


Author: Raymond Roccaforte
Journal: Trans. Amer. Math. Soc. 285 (1984), 581-602
MSC: Primary 47B35; Secondary 45A05, 47B10
MathSciNet review: 752492
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A version of Szegö's theorem in Euclidean space gives the first two terms of the asymptotics as $ \alpha \to \infty $ of the determinant of convolution operators on $ {L_2}(\alpha \,\Omega )$, where $ \Omega $ is a bounded subset of $ {{\mathbf{R}}^n}$ with smooth boundary. In this paper the more general problem of the asymptotics of traces of certain analytic functions of the operators is considered and the next term in the expansion is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B35, 45A05, 47B10

Retrieve articles in all journals with MSC: 47B35, 45A05, 47B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0752492-1
PII: S 0002-9947(1984)0752492-1
Keywords: Szegö limit theorem, convolution operators, Wiener-Hopf operators, asymptotics of traces
Article copyright: © Copyright 1984 American Mathematical Society